# SDR USAA070713

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 20,303 hours, 20,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPSIDE OF FLOORBEAM HAS CORROSION.  REMOVED CORRODED FLOORBEAM & INSTALLED NEW BEAM PER SRM 51-72-11; CORR TASK JA-220-53500; DEFECT SIZE:  1 X 1 INCH.
